Affordable Access

Publisher Website

Periodic Solutions of Functional Differential Equations of Neutral Type

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
204
Issue
3
Identifiers
DOI: 10.1006/jmaa.1996.0475
Disciplines
  • Mathematics

Abstract

Abstract In this paper we give necessary and sufficient conditions for the existence of periodic solutions for convex functional differential equations of neutral type with finite and infinite delay.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments